wow, your trying to kill your cat??? thats outrages, how could a 400mg ADULT dose of a medication be okay to give a cat of abt 10 lbs????
a cat is at least 1/10 the weight of even a small adult....
besides how do you know that amoxicillin is the right antibiotic for whatever bacteria is growing, I assume a wound?
if you give too much its highly toxic and can kill him,
if you give too little it will only make the bacteria more aggressive and than untreatable
do your kitty a huge favor and take him to a Vet to be properly diagnosis and tested to see WHICH antibiotic this infection is SUSCEPTIBLE to, otherwise you are doing no good and are into dangerous treatment for kitty.
a Vet visit and a prescription should cost less than $50. you owe your cat that!!! PLEASE
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.